MathSciNet Relay Station
MathSciNet bibliographic data
MR757954 11R39 (11F70 11F72 22E55)
Kottwitz, Robert E. Stable trace formula: cuspidal tempered terms. Duke Math. J. 51 (1984), no. 3, 611–650.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement